Asian Journal of Mathematics

The Euclid-Fourier-Mukai algorithm for elliptic surfaces

Marcello Bernardara and Georg Hein

Full-text: Open access

Abstract

We describe the birational correspondences, induced by the Fourier-Mukai functor, between moduli spaces of semistable sheaves on elliptic surfaces with sections, using the notion of $P$-stability in the derived category. We give explicit conditions to determine whether these correspondences are isomorphisms. This is indeed not true in general and we describe the cases where the birational maps are Mukai flops. Moreover, this construction provides examples of new compactifications of the moduli spaces of vector bundles via sheaves with torsion and via complexes. We finally get for any fixed dimension an isomorphism between the Picard groups of the moduli spaces.

Article information

Source
Asian J. Math., Volume 18, Number 2 (2014), 345-364.

Dates
First available in Project Euclid: 27 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1409168528

Mathematical Reviews number (MathSciNet)
MR3217640

Zentralblatt MATH identifier
1311.14044

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 14J27: Elliptic surfaces 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Keywords
Fourier-Mukai transform moduli spaces, Mukai flops elliptic surfaces stable sheaves Postnikov-stability

Citation

Bernardara, Marcello; Hein, Georg. The Euclid-Fourier-Mukai algorithm for elliptic surfaces. Asian J. Math. 18 (2014), no. 2, 345--364. https://projecteuclid.org/euclid.ajm/1409168528


Export citation